# SDR I5PA2024070588802

- Difficulty date: July 5, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,135 hours, 25,756 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240605
- Part serial: 101C2105
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE300 -  R1 WINDOW HEAT INOP.   REPLACED R1 WINDOW HEAT CONTROLLER PER AMM
